RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 1330–1337 (Mi semr874)  

This article is cited in 4 scientific papers (total in 4 papers)

Mathematical logic, algebra and number theory

On quasi-equational bases for differential groupoids and unary algebras

A. V. Kravchenkoabc, A. M. Nurakunovd, M. V. Schwidefskyca

a Novosibirsk State University, ul. Pirogova, 1, 630090, Novosibirsk, Russia
b Siberian Institute of Management, ul. Nizhegorodskaya, 6, 630102, Novosibirsk, Russia
c Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
d Institute of Mathematics NAS RK, pr. Chui 265 a, 720071, Bishkek, Kyrgyzstan

Abstract: As is known, there exist $2^\omega$ quasivarieties of differential groupoids and unary algebras with no independent quasi-equational basis. In the present article, we show that there exist $2^\omega$ such quasivarieties with an $\omega$-independent quasi-equational basis. We also find a recursive independent quasi-equational basis for the intersection of those quasivarieties.

Keywords: quasivariety, quasi-equational basis, differential groupoid, unary algebra.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSh-6848.2016.1
The work is partially supported by the Presidential Grant Council of Russian Federation, grant no. NSh-6848.2016.1.


DOI: https://doi.org/10.17377/semi.2017.14.114

Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.57
MSC: 08C15, 03C05
Language:

Citation: A. V. Kravchenko, A. M. Nurakunov, M. V. Schwidefsky, “On quasi-equational bases for differential groupoids and unary algebras”, Sib. Èlektron. Mat. Izv., 14 (2017), 1330–1337

Citation in format AMSBIB
\Bibitem{KraNurSch17}
\by A.~V.~Kravchenko, A.~M.~Nurakunov, M.~V.~Schwidefsky
\paper On quasi-equational bases for differential groupoids and unary algebras
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 1330--1337
\mathnet{http://mi.mathnet.ru/semr874}
\crossref{https://doi.org/10.17377/semi.2017.14.114}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454861900046}


Linking options:
  • http://mi.mathnet.ru/eng/semr874
  • http://mi.mathnet.ru/eng/semr/v14/p1330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Basheyeva, M. V. Schwidefsky, “Quasiequational bases of Cantor algebras”, Siberian Math. J., 59:3 (2018), 375–382  mathnet  crossref  crossref  isi  elib
    2. A. V. Kravchenko, A. M. Nurakunov, M. V. Shvidefski, “O stroenii reshetok kvazimnogoobrazii. II. Nerazreshimye problemy”, Algebra i logika, 58:2 (2019), 179–199  mathnet  crossref
    3. A. I. Budkin, “Ob $\omega$-nezavisimykh bazisakh kvazimnogoobrazii grupp bez krucheniya”, Algebra i logika, 58:3 (2019), 320–333  mathnet  crossref
    4. M. V. Shvidefski, “O suschestvovanii nezavisimykh bazisov kvazitozhdestv”, Algebra i logika, 58:6 (2019), 769–803  mathnet  crossref
  • Number of views:
    This page:159
    Full text:29
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020